Kyungpook Mathematical Journal 2021; 61(3): 523-558
Published online September 30, 2021
Copyright © Kyungpook Mathematical Journal.
Convergence Theorem for Finding Common Fixed Points of N-generalized Bregman Nonspreading Mapping and Solutions of Equilibrium Problems in Banach Spaces
Lateef Olakunle Jolaoso, Oluwatosin Temitope Mewomo*
School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Durban, South Africa
e-mail : email@example.com
School of Mathematics, Statistics and Computer Science University of Kwazulu-Natal Durban, South Africa
e-mail : firstname.lastname@example.org
Received: May 4, 2019; Revised: July 28, 2020; Accepted: August 4, 2020
In this paper, we study some fixed point properties of n-generalized Bregman nonspreading mappings in re exive Banach space. We introduce a hybrid iterative scheme for finding a common solution for a countable family of equilibrium problems and fixed point problems in re exive Banach space. Further, we give some applications and numerical example to show the importance and demonstrate the performance of our algorithm. The results in this paper extend and generalize many related results in the literature.
Keywords: nonspreading mapping, Bregman distance, equilibrium problem, fixed point prolem, reflexive Banach space.